# SDR DHL9674103A

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17R
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Pwr Supply
- Part number: 8TJ80GAA
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 1, 2 AND 3 FUEL FLOW ERRATIC.  FOUND NR 2 FUEL FLOW TRANSMITTER CAUSING FAULTS IN NR 1 AND NR 3 FUEL FLOW INDICATIONS.  REMOVED AND REPLACED FUEL FLOW POWER SUPPLY PER M/M 73-31-12.  REPLACED NR 2 ENGINE FUEL FLOW TRANSMITTER PER M/M 73-30-0, OPS CHECK GOOD.
